# SDR HEEA0010370

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 6220 · Main Rotor Head
- Part: Pin Strap
- Part number: 206011125001
- Condition: Wrong Part
- Location: M/R
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SERIAL NUMBER ETCHING ON PART DOES NOT MATCH WITH HISTORICAL RECORD WHICH READS DI21571.
